\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the global well-posedness of 3-D Boussinesq system with partial viscosity and axisymmetric data

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we prove the global well-posedness for the Three dimensional Boussinesq system with axisymmetric initial data. This system couples the Navier-Stokes equation with vanishing the horizontal viscosity with a transport-diffusion equation governing the temperature.

    Mathematics Subject Classification: 35Q30, 76D03.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Abidi and T. Hmidi, On the global well-posedness for Boussinesq system, J. Diff. Eq., 233 (2007), 199-220.  doi: 10.1016/j.jde.2006.10.008.
    [2] H. AbidiT. Hmidi and S. Keraani, On the global regularity of axisymmetric Navier-Stokes-Boussinesq system, Discrete Contin. Dym. Syst., 29 (2011), 737-756.  doi: 10.3934/dcds.2011.29.737.
    [3] H. Abidi and P. Marius, On the global well-posedness of 3-D Navier-Stokes equations with vanishing horizontal viscosity, Differential and Integral Equations, 31 (2018), 329-352. 
    [4] H. Bahouri, J. Y. Chemin and R. Danchin, Fourier Analysis and Nonlinear Partial Differential Equations, Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-16830-7.
    [5] J. T. BealeT. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler Equations, Commun. Math. Phys, 94 (1984), 61-66.  doi: 10.1007/BF01212349.
    [6] J. Ben Ameur and R. Danchin, Limite non visqueuse pour les fluides incompressibles axisymétriques, in Nonlinear Partial Differential Equations and their Applications: Coll ge de France Seminar Volume XIV (eds. D. Cioranescu and J.-L. Lions), Elsevier, Academic Press, Stud. Math. Appl, 31, North. Holland, Amsterdam, (2002), 29–55. doi: 10.1016/S0168-2024(02)80004-2.
    [7] C. BernardiB. Métivet and B. Pernaud-Thomas, Couplage des équations de Navier-Stokes et de la chaleur: Le modèle et son approximation par élément finis, RAIRO Modél. Math. Anal. Numér, 29 (1995), 871-921.  doi: 10.1051/m2an/1995290708711.
    [8] J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. Éc. Norm. Supér., 14 (1981), 209-246.  doi: 10.24033/asens.1404.
    [9] J. Boussinesq, Théorie Analytique De La Chaleur, Gauthier-Villars, Paris, 1903.
    [10] D. Chae, Global regularity for the 2D Boussinesq equations with partial viscous terms, Adv. in Math, 203 (2006), 497-513.  doi: 10.1016/j.aim.2005.05.001.
    [11] M. Cwikel, On $\bigl(L^{p_0}(A_0),L^{p_1}(A_1)\bigr)_{\theta,q}$, Proc. Amer. Math. Soc., 44 (1974), 286-292.  doi: 10.1090/S0002-9939-1974-0358326-0.
    [12] R. Danchin and M. Paicu, Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces, Physica D., 237 (2008), 1444-1460.  doi: 10.1016/j.physd.2008.03.034.
    [13] R. Danchin and M. Paicu, Les théorèmes de Leray de Fujita-Kato pour le système de Boussinesq partiellement visqueux, Bull. Soc. math. France., 136 (2008), 261-309.  doi: 10.24033/bsmf.2557.
    [14] R. Danchin, Axisymmetric incompressible flows with bounded vorticity, Russ. Math. Surv., 62 (2007), 475-496.  doi: 10.4213/rm6761.
    [15] E. Feireisl and A. Novotny, The Oberbeck-Boussinesq approximation as a singular limit of the full Navier-Stokes-Fourier system, J. Math. Fluid. Mech., 11 (2009), 274-302.  doi: 10.1007/s00021-007-0259-5.
    [16] T. M. FleetDifferential Analysis, Cambridge University Press, 1980. 
    [17] L. Grafakos, Classical Fourier Analysis, 2nd edition, Springer, New York, 2008. doi: 10.1007/978-0-387-09432-8.
    [18] T. Hmidi and S. Keraani, On the global well-posedness of the Boussinesq system with zero viscosity, Indiana Univ. Math. J., 58 (2009), 1591-1618.  doi: 10.1512/iumj.2009.58.3590.
    [19] T. Hmidi and S. Keraani, On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity, Adv. Differential Equations., 12 (2007), 461-480. 
    [20] T. HmidiS. Keraani and F. Rousset, Global well-posedness for Euler-Boussinesq system with critical dissipation, comm, Part. Diff. Eqs., 36 (2011), 420-445.  doi: 10.1080/03605302.2010.518657.
    [21] T. HmidiS. Keraani and F. Rousset, Global well-posedness for Boussinesq-Navier-Stokes system with critical dissipation, J. Diff. Eqs., 249 (2010), 2147-2174.  doi: 10.1016/j.jde.2010.07.008.
    [22] T. Hmidi and F. Rousset, Global well-posedness for the Euler-Boussinesq system with axisymmetric data, J. Functional Analysis, 260 (2011), 745-796.  doi: 10.1016/j.jfa.2010.10.012.
    [23] T. Hmidi and F. Rousset, Global well-posedness for the Navier-Stokes-Boussinesq system with axisymmetric data, Ann. Inst. H. Poincaré Anal. Non Linéaire., 27 (2010), 1227-1246.  doi: 10.1016/j.anihpc.2010.06.001.
    [24] T. Hou and C. Li, Global well- posedness of the viscous Boussinesq equations, Discrete contin. Dyn. Syst., 12 (2005), 1-12.  doi: 10.3934/dcds.2005.12.1.
    [25] O. A. Ladyzhenskaya, Unique global solvability of the three-dimensional Cauchy problem for the Navier-Stokes equations in the presence of axial symmetry, Zapisky Nauchnych Sem. LOMI, 7 (1968), 155-177. 
    [26] P.-G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, 1nd edition, Chapman & Hall/CRC Research Notes in Mathematics, 2002. doi: 10.1201/9781420035674.
    [27] J. Leray, Sur le mouvement d'un liquide visqueux emplissant lespace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.
    [28] C. Miao and X. Zheng, Global well-posedness for axisymmetric Boussinesq system with horizontal viscosity, J. Math. Pures Appl., 101 (2014), 842-872.  doi: 10.1016/j.matpur.2013.10.007.
    [29] C. Miao and X. Zheng, On the global well-posedness for the Boussinesq system with horizontal dissipation, Commun. Math. Phys., 321 (2013), 33-67.  doi: 10.1007/s00220-013-1721-2.
    [30] A. Miranville and  R. TemamMathematical Modeling in Continuum Mechanics, 2 edition, Cambridge University Press, New York, 2005.  doi: 10.1017/CBO9780511755422.
    [31] R. O'Neil, Convolution operators and L(p, q) spaces, Duke Math. J, 30 (1963), 129-142.  doi: 10.1215/S0012-7094-63-03015-1.
    [32] T. Shirota and T. Yanagisawa, Note on global existence for axially symmetric solutions of the Euler system, Proc. Jpn. Acad., Ser. A, Math. Sci., 70 (1994), 299-304.  doi: 10.3792/pjaa.70.299.
    [33] H. Triebel, Interpolation theory, function spaces, differential operators, Bull. Amer. Math. Soc., 2 (1980), 339-345. 
    [34] M. Ukhovskii and V. Yudovitch, Axially symmetric flows of ideal and viscous fluids filling the whole space, Journal of applied mathematics and mechanics., 32 (1968), 52-61.  doi: 10.1016/0021-8928(68)90147-0.
  • 加载中
SHARE

Article Metrics

HTML views(394) PDF downloads(349) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return